Follow
Share

She claims that the Gabapentin makes her blinder, a falsehoodAll of the leading eye experts at UCLA say her sight is actually somewhat improved but her mentality is getting worse. She begs and pleads to get off the meds daily. She hits herself, despite 1.5 mg of haldol daily and makes everyone a bit nuts... help!!!

This question has been closed for answers. Ask a New Question.
Find Care & Housing
He is slowly bumping up haldol but she is frail and right now 1.5 mg is what they can put her at... she has a top rated doctor. Occu0pational therapists have all resisted any further help because she herself says she can't and won't do it and they all say they have other patients who are on waiting lists who really want the help, so... She just insists her med is taking away what eyesight she has and she has five different doctores telling her that is all a bunch of bull
Helpful Answer (0)
Report

She hits herself? She needs a bump up in her dosage of Haldol.

But being blind would make anyone crazy. Have you spoken to her Dr. about getting an occupational therapist to your house to help her a couple of times a week? Maybe if she can feel more comfortable in her abilities she might be able to settle down.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter